MathSciNet Relay Station
MathSciNet bibliographic data
MR355661 (50 #8135) 47B05 (46B05)
Alexander, Freda E. Compact and finite rank operators on subspaces of $l\sb{p}$. Bull. London Math. Soc. 6 (1974), 341–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement